# SDR SPAA0400068

- Difficulty date: January 15, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 61,118 hours, 32,044 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Installed
- Location: Escape Slide
- Component: Slide, Bfgoodrich
- Component part number: D31354410
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

L-2 DOOR ESCAPE SLIDE DID NOT DEPLOY DURING CABIN CREW TRAINING EXERCISE. FOUND DISCHARGE BOTTLE SAFETY PIN INSTALLED.  MAINTENANCE REMOVED SAFETY PIN, CREW TRAINING RESUMED, SLIDE DEPLOYED.
